# SDR COMA0770053

- Difficulty date: October 5, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 11,218 hours, 8,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67034175701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 CROSSBEAM IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-06.
